# SDR UALA2013010700100

- Difficulty date: January 6, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,278 hours, 24,771 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT BS 564 BETWEEN STR 15L-16L.   EVALUATED DENT AND FOUND OUT OF SRM LIMITS.  CUT OUT DAMAGE & ACP NDT OF CUTOUT AREA.  NO CRACKS.  FABRICATED & INSTALLED INTERNAL DOUBLER REPAIR REF SRM 53 -00-01 FIG 201 REPAIR 7.  MAJOR REPAIR.
